# SDR 95ZZZX418

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 769
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 13730296K402
- Condition: Inoperative
- Location: Lt Fwd Fuselage
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 4076 - DURING TAKEOFF ROLL, CAPTAIN NOTICED AIR SPEED INDICATOR REMAINED AT ZERO, TAKEOFF WAS ABORTED, AIRCRAFT RETURNED TO GATE.  OUT STATION MAINTENANCE PREHEATED PITOT/STATIC SYSTEM TO MELT ANY POSSIBLE ICE ACCUMULATION IN PITOT HEAD.  AIRCRAFT RETURNED TO SERVICE.
